# SDR UALA2011080304010

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,571 hours, 21,626 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR TEMP WENT TO 92 DEG AFTER LANDING.  LOW VOLUME & HOT AIR OUT OF DUCTS.  TRIM AIR & C  NO.  REPLACED SEAL BETWEEN REHEATER & TURBINE, SECURED AS REQ'D IN MM.  RAN PACKS, NO LEAKS, LT PACK OPERATES NORMAL, COOLS COCKPIT.
